Alert archive / Kansas / Special Weather Statements in 2015
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at Apr 2, 2015, 5:21 AM CDT for Allen County, Neosho County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 5:21 AM CDT (10:21 UTC)
- Expired
- Apr 2, 2015, 6:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
Counties Allen County, KS, Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
975 WWUS83 KICT 021021 SPSICT SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 521 AM CDT THU APR 2 2015 KSZ072-096-021100- ALLEN KS-NEOSHO KS- 521 AM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... ALLEN COUNTY IN SOUTHEASTERN KANSAS... NEOSHO COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 600 AM CDT * AT 519 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEOSHO FALLS TO NEAR NEODESHA...AND MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... CHANUTE...IOLA...HUMBOLDT...ERIE...ST. PAUL...LA HARPE...GAS... MORAN...THAYER...WALNUT...GALESBURG...SAVONBURG...ELSMORE... STARK...EARLTON...MILDRED...BASSETT...PETROLIA...LAKE PARSONS AND IOLA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3739 9553 3804 9552 3803 9508 3739 9509 TIME...MOT...LOC 1019Z 260DEG 43KT 3802 9550 3739 9558 $$ KETCHAM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Apr 2, 4:10 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 2, 4:10 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 410 AM CDT THU APR 2 2015 *CORRECTED* .SYNOPSIS... ISSUED AT 350 AM CDT THU APR 2 2015 EARLY THIS MORNING...NUMEROUS THUNDERSTORMS...A FEW SEVERE... CONTINUED ADVANCING EAST FROM NORTHWEST MO...THROUGH NORTHEAST KS...TO KHUT. THE THUNDERSTORMS WERE OCCURRING ALONG A SE-MOVING COLD FRONT THAT AT 3 AM EXTENDED FROM THE IA/MO BORDER...ACROSS NORTHEAST AND CENTRAL KS...TO THE TX PANHANDLE. THE BEHAVIOR OF THE COLD FRONT WILL BE MAJOR PLAYER IN TODAY'S AND THIS EVENING'S FORECAST ACROSS SOUTHEAST AND EXTREME SOUTH-CENTRAL KS WHERE THE SEVERE THUNDERTORM POTENTIAL IS FAIRLY HIGH. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 350 AM CDT THU APR 2 2015 TODAY & TONIGHT: AS STATED IN "SYNOPSIS" THESE 2 PERIODS CONTINUE TO RECEIVE THE GREATEST ATTENTION. WITH THE "LEAD" MID-UPPER SHORTWAVE SHEARING AS IT CROSSES THE MID-MS VALLEY THE FRONT WILL DECELLERATE THIS AFTERNOON. IT DEFINITELY APPEARS THE FRONT WILL STALL THIS AFTERNOON...LIKELY EXTENDING FROM NORTHERN IL...ACROSS CENTRAL MO...TO THE WESTERN RED RIVER. AS THE 2ND UPPER-LEVEL TROF WHICH EXTENDS FROM POORLY DEFINED LOW PRESSURE CENTERED OVER SOUTHERN SASKATCHEWAN TO CENTRAL CA EARLY THIS MORNING MOVES SE...THE FRONT SHOULD TRANSITION INTO A WARM FRONT ACROSS NORTHERN OK THIS AFTERNOON. WITH THE BOUNDARY...ORIENTED IN AN EAST-WEST MANNER JUST SOUTH OF THE KS/OK BORDER THIS AFTERNOON...LIFTING VERY SLOWLY DUE NORTH TO JUST NORTH OF THE KS/OK BORDER LATE THIS AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WOULD BE MOIST AND UNSTABLE BUT THE DEEP-LAYER SHEAR...BOTH SPEED AND DIRECTIONAL...WILL BE PRONOUNCED. IT IS LIKELY THAT HAIL AROUND GOLFBALL-SIZED...WILL OCCUR WITH THE GREATEST PROBABILITIES TARGETING SOUTHEAST AND FAR SOUTH-CENTRAL KS AS IS CURRENTLY FORECAST. THE BEHAVIOR THE FRONT WILL NEED TO BE WATCHED CLOSELY...FOR IF IT ADVANCES FURTHER NORTH THAN ANTICIPATED...OF COURSE AREAS AT GREATEST RISK FOR SEVERE THUNDERSTORMS WOULD LIKEWISE SPREAD FURTHER NORTH WITH LARGE HAIL THE PRIMARY THREAT FROM LATE THIS AFTERNOON UNTIL LATE THIS EVENING. AS THE UPPER- DECK WAVE APPROACHES LATER TONIGHT...THE FRONT SHOULD GET PUSHED SOUTH & EAST OF KICT COUNTRY. FRIDAY & FRIDAY NIGHT: AS THE UPPER-DECK WAVE AND IT'S SURFACE COHORT MOVE SOUTHEAST.. LIGHT RAIN WOULD BECOME THE PRIMARY...IF NOT SOLE...PRECIPITATION MODE FRIDAY MORNING. ALL PRECIPITATION WOULD BE ENDING IN A NW-SE MANNER WITH LIGHT RAIN ENDING IN SOUTHEAST KS BY NOON AS LARGE HIGH PRESSURE SPREADS SE ACROSS KS. SATURDAY & SATURDAY NIGHT: EXCELLENT WEATHER SLATED FOR ALL AREAS AS THE AFORE-MENTIONED HIGH PRESSURE AREA VENTURES ACROSS THE LOWER-MS VALLEY SATURDAY NIGHT. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 350 AM CDT THU APR 2 2015 SHOWERS AND THUNDERSTORMS RETURN TO THE NEIGHBORHOOD LATE SUNDAY NIGHT AS A SURFACE CYCLONE QUICKLY DEVELOPS OVER THE WESTERN PLAINS AND MOVES NE TOWARD...AND PERHAPS ACROSS...THE KS/NEBRASKA BORDER ON MONDAY. GULF MOISTURE WILL LIKEWISE SPREAD RAPIDLY ACROSS THE CENTRAL...AND ESPECIALLY THE EASTERN PLAINS...LATE SUNDAY NIGHT. WITH MOISTURE CONCENTRATED FROM EASTERN OK AND EASTERN KS TO ALL POINTS EAST THE GREATEST CHANCES FOR THUNDERSTORMS WOULD OCCUR IN THESE AREAS MONDAY & MONDAY NIGHT. AS THE NEXT COLD FRONT MOVES SE ACROSS KS TUESDAY MORNING SCATTERED LIGHT RAIN WOULD BE POSSIBLE PRIMARILY OVER EASTERN KS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1102 PM CDT WED APR 1 2015 COLD FRONT EXTENDING FROM SOUTHEAST NEBRASKA INTO NORTHWESTERN KANSAS LATE THIS EVENING...WILL PUSH SOUTHWARD OVERNIGHT AND MAY STALL NEAR THE KS/OK BORDER THURSDAY AFTERNOON. THUNDERSTORM COVERAGE ALONG THE FRONT OVERNIGHT WILL BE MOST NUMEROUS OVER NORTHERN/EASTERN KANSAS. WILL INCLUDE TEMPO TSRA AT RSL...SLN...AND CNU TERMINALS. WINDS WILL SHIFT TO NORTHERLY OVERNIGHT BEHIND THE FRONT WITH GUSTS OF 30-35 KNOTS IN CENTRAL KS WHERE PRESSURE RISES ARE PROGGED TO BE STRONGEST. LOW STRATUS MAY FORM OVER SOUTHEAST KS DURING THE MORNING HOURS WITH MOST MODELS INDICATING IFR OR LOW MVFR AT CNU. SCATTERED STORMS WILL BE POSSIBLE THURSDAY LATE PM/EVE NEAR THE OKLAHOMA BORDER...DEPENDING ON EXACTLY WHERE THE FRONT HANGS UP. JMC && .FIRE WEATHER... ISSUED AT 350 AM CDT THU APR 2 2015 MOIST EAST-NORTHEAST FLOW SPREADING ACROSS KS TONIGHT AND THURSDAY WILL KEEP THE GRASSLAND FIRE DANGER IN CHECK FOR BOTH PERIODS. THE GRASSLAND FIRE DANGER SHOULD ELEVATE A BIT ON FRIDAY PRIMARILY DUE TO BRISK NE WINDS SPREADING ACROSS KS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 47 58 36 / 20 50 20 0 HUTCHINSON 71 44 58 35 / 20 40 20 0 NEWTON 71 44 55 36 / 20 50 20 0 ELDORADO 73 46 58 37 / 30 50 20 0 WINFIELD-KWLD 75 48 58 36 / 20 50 20 0 RUSSELL 70 40 57 34 / 20 60 20 0 GREAT BEND 72 41 57 33 / 20 40 20 0 SALINA 71 42 57 34 / 20 50 20 0 MCPHERSON 69 43 56 34 / 20 50 20 0 COFFEYVILLE 78 50 57 37 / 50 70 30 0 CHANUTE 75 48 57 36 / 50 80 30 0 IOLA 73 47 56 35 / 50 80 20 0 PARSONS-KPPF 76 50 57 36 / 60 70 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 1, 10:18 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1018 PM CDT WED APR 1 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1018 PM CDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...WITH THE GREATER CHANCES IN CENTRAL AND EAST CENTRAL KANSAS...AND ONLY A SLIGHT CHANCE IN SOUTH CENTRAL KANSAS. A FEW STRONG STORMS ARE POSSIBLE WITH HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE THROUGH THURSDAY INTO FRIDAY MORNING AREA WIDE. OVER SOUTHEAST KANSAS A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS. SEVERAL HOURS OF VERY HIGH GRASSLAND FIRE DANGER ARE POSSIBLE THURSDAY AFTERNOON ACROSS CENTRAL KANSAS...AND PERIODICALLY OVER THE REST OF THE AREA FRIDAY THROUGH MONDAY. IN ADDITION...SLIGHT CHANCES FOR THUNDERSTORMS WILL RETURN TO THE FORECAST SUNDAY NIGHT THROUGH TUESDAY...MAINLY FOR THE FLINT HILLS AND SOUTHEAST KANSAS AND SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. STORM SPOTTERS MAY BE NEEDED THURSDAY AFTERNOON AND EVENING IN SOUTHEAST KANSAS CLOSER TO THE OKLAHOMA BORDER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 2, 1:34 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
134 AM CDT THU APR 2 2015
KSZ048-049-020715-
SALINE KS-ELLSWORTH KS-
134 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MARQUETTE...OR 11
MILES SOUTHEAST OF KANOPOLIS...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3861 9766 3861 9792 3860 9793 3852 9804
3852 9807 3863 9814 3875 9805 3891 9788
TIME...MOT...LOC 0629Z 239DEG 49KT 3860 9799
KETCHAMSpecial weather statement, Apr 2, 1:53 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT THU APR 2 2015
KSZ050-020745-
RICE KS-
153 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 148 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LITTLE RIVER...OR NEAR LYONS...
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LYONS...LITTLE RIVER AND GENESEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3842 9825 3852 9815 3852 9793 3829 9793
3827 9813
TIME...MOT...LOC 0648Z 239DEG 49KT 3839 9811
KETCHAMSpecial weather statement, Apr 2, 2:37 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 237 AM CDT THU APR 2 2015 KSZ051-020815- MCPHERSON KS- 237 AM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS... * UNTIL 315 AM CDT * AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MCPHERSON...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3822 9772 3837 9783 3860 9738 3830 9737 TIME...MOT...LOC 0734Z 240DEG 49KT 3837 9760 KETCHAM
Special weather statement, Apr 2, 4:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 AM CDT THU APR 2 2015
KSZ070-020945-
GREENWOOD KS-
421 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 445 AM CDT
* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF MADISON...MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MADISON AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3786 9638 3807 9646 3809 9636 3811 9636
3817 9634 3817 9597
TIME...MOT...LOC 0919Z 240DEG 40KT 3809 9631
KETCHAMSpecial weather statement, Apr 2, 5:15 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 515 AM CDT THU APR 2 2015 KSZ095-021100- WILSON KS- 515 AM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 600 AM CDT * AT 511 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUFFALO TO NEAR NEODESHA...AND MOVING EAST AT 55 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... NEODESHA...ALTOONA...BUFFALO AND BENEDICT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3739 9581 3773 9578 3773 9553 3739 9553 TIME...MOT...LOC 1011Z 264DEG 49KT 3772 9573 3741 9575 KETCHAM
Special weather statement, Apr 2, 5:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 521 AM CDT THU APR 2 2015 KSZ072-096-021100- ALLEN KS-NEOSHO KS- 521 AM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... ALLEN COUNTY IN SOUTHEASTERN KANSAS... NEOSHO COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 600 AM CDT * AT 519 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEOSHO FALLS TO NEAR NEODESHA...AND MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... CHANUTE...IOLA...HUMBOLDT...ERIE...ST. PAUL...LA HARPE...GAS... MORAN...THAYER...WALNUT...GALESBURG...SAVONBURG...ELSMORE... STARK...EARLTON...MILDRED...BASSETT...PETROLIA...LAKE PARSONS AND IOLA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3739 9553 3804 9552 3803 9508 3739 9509 TIME...MOT...LOC 1019Z 260DEG 43KT 3802 9550 3739 9558 KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:45 AM CDT | Special Weather Statement | ICT | Lincoln | 30 min |
| Apr 2, 1:34 AM CDT | Special Weather Statement | ICT | Saline | 41 min |
| Apr 2, 1:53 AM CDT | Special Weather Statement | ICT | Rice | 52 min |
| Apr 2, 2:37 AM CDT | Special Weather Statement | ICT | McPherson | 38 min |
| Apr 2, 4:21 AM CDT | Special Weather Statement | ICT | Greenwood | 24 min |
| Apr 2, 4:40 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 50 min |
| Apr 2, 5:15 AM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| Apr 2, 5:56 AM CDT | Special Weather Statement | ICT | Labette | 34 min |
| Apr 2, 6:04 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Special Weather Statements in Kansas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.